# SDR DALA1226396818

- Difficulty date: April 22, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT- CORROSION LOCATION: STA 1650 -1660, RBL 52 CORROSION AT FASTENER HOLE ON TOP AND BOTTOM.  REMOVED FLOOR SUPPORT BEGAN DRILLING UP NEW FLOOR SUPPORT PER BAC DWG 146N5230.  COMPLETED DRILLING FLOOR SUPPORT PER BAC DWG 146N5230.  INSTALLED SUPPORT PER BAC DWG 146N5230.
